Fuzzy Almost Generalized E-Continuous Mappings in Smooth Topological Spaces
B. Vijayalakshmi1, A. Vadivel2

1B. Vijayalakshmi, Assistant Professor, Dept. of Mathematics, Govt. Arts College, C. Mutlur, Chidambaram – 608 102.

2A. Vadivel, Assistant Professor, Dept. of Mathematics, Govt. Arts College (Autonomous), Karur – 639 005.

Manuscript received on 19 October 2019 | Revised Manuscript received on 25 October 2019 | Manuscript Published on 29 June 2020 | PP: 138-141 | Volume-8 Issue-10S2 August 2019 | Retrieval Number: J102608810S19/2019©BEIESP | DOI: 10.35940/ijitee.J1026.08810S19

Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open-access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: We introduce and study several interesting properties of fuzzy almost generalized e -continuous mappings in smooth topological spaces with counter examples. We also introduce fuzzy r fT½e  -space, r -fuzzy ge -space, r -fuzzy regular ge -space and r -fuzzy generalized e -compact space. It is seen that a fuzzy almost generalized e -continuous mapping, between a fuzzy r – fT½e  -space and a fuzzy topological space, becomes fuzzy almost continuous mapping.

Keywords: fage -continuous, r – fge -space, r – fge -regular space, r – fT½e -space.
Scope of the Article: Fuzzy Logics